# SDR USAA2012062800019

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 39,755 hours, 14,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521405000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK AFT CARGO FLOOR PANEL BETWEEN FR 50 AND FR 53, S38L TO S38R AT Z-500 IS DELAMINATED (24 IN X 31 IN AREA).  REMOVED AND REPLACED PANEL IAW A321 AMM 53-42-17-400-001-A.
